Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 170, NWS Twin Cities, MN

September 19, 20135 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 19, 2013, 10:37 AM CDT for 5 counties in Minnesota. It was in force for 53 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 19, 2013, 10:37 AM CDT (15:37 UTC)
Expired
Sep 19, 2013, 11:30 AM CDT
In force
53 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Anoka County, MN, Chisago County, MN, Isanti County, MN, Kanabec County, MN, Mille Lacs County, MN

The radar

The Minneapolis radar (KMPX), 103 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 10:44 AM CDTHAIL 0.75Isanti, MNDIME SIZED HAIL
Sep 19, 10:56 AM CDTHAIL 21 S Cambridge, MN
Sep 19, 10:56 AM CDTHAIL 22 S Cambridge, MN
Sep 19, 11:05 AM CDTTSTM WND DMG5 Wsw Rush City, MNSCATTERED TREES DOWN ACROSS NORTHERN HALF OF COUNTY, INCL A TREE INTO A HOUSE WSW OF RUSH CITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 19, 8:47 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 3.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1434 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

649 
WUUS53 KMPX 191537
SVRMPX
MNC003-025-059-065-095-191630-
/O.NEW.KMPX.SV.W.0170.130919T1537Z-130919T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1037 AM CDT THU SEP 19 2013

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ANOKA COUNTY IN EAST CENTRAL MINNESOTA...
  WESTERN CHISAGO COUNTY IN EAST CENTRAL MINNESOTA...
  ISANTI COUNTY IN EAST CENTRAL MINNESOTA...
  SOUTHERN KANABEC COUNTY IN EAST CENTRAL MINNESOTA...
  SOUTH CENTRAL MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 1130 AM CDT

* AT 1037 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTH OF MILACA TO 6 MILES SOUTH OF
  CAMBRIDGE...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  MILACA...CAMBRIDGE...MORA...NORTH BRANCH...BODUM...STACY...
  CAMBRIDGE AIRPORT...DALBO...BOCK...GRANDY...BRANCH...STANCHFIELD...
  LEWIS LAKE...HARRIS...OGILVIE...BRAHAM...BRUNSWICK...RUSH CITY...
  RUSH CITY AIRPORT AND GRASSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4597 9306 4597 9313 4574 9314 4573 9285
      4558 9288 4531 9302 4528 9323 4555 9328
      4556 9376 4584 9364 4602 9322 4603 9304
TIME...MOT...LOC 1538Z 226DEG 36KT 4568 9361 4549 9320

HAIL...1.00IN
WIND...<50MPH

$$

JC
2 follow-up statements
188 
WWUS53 KMPX 191607
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1107 AM CDT THU SEP 19 2013

MNC003-095-191616-
/O.CAN.KMPX.SV.W.0170.000000T0000Z-130919T1630Z/
ANOKA MN-MILLE LACS MN-
1107 AM CDT THU SEP 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MILLE LACS AND
NORTHEASTERN ANOKA COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY 
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 PM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

LAT...LON 4574 9314 4573 9285 4567 9286 4564 9288
      4556 9288 4541 9297 4555 9328 4560 9346
      4588 9348 4596 9314
TIME...MOT...LOC 1606Z 228DEG 36KT 4584 9325 4565 9284

$$

MNC025-059-065-191630-
/O.CON.KMPX.SV.W.0170.000000T0000Z-130919T1630Z/
CHISAGO MN-ISANTI MN-KANABEC MN-
1107 AM CDT THU SEP 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
KANABEC...NORTHERN ISANTI AND NORTHWESTERN CHISAGO COUNTIES UNTIL
1130 AM CDT...

AT 1104 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MORA TO ST CROIX WILD RIVER STATE PARK...AND MOVING
NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MORA AIRPORT AND QUAMBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4574 9314 4573 9285 4567 9286 4564 9288
      4556 9288 4541 9297 4555 9328 4560 9346
      4588 9348 4596 9314
TIME...MOT...LOC 1606Z 228DEG 36KT 4584 9325 4565 9284

HAIL...1.00IN
WIND...<50MPH

$$

JC
230 
WWUS53 KMPX 191625
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1125 AM CDT THU SEP 19 2013

MNC025-059-065-191634-
/O.EXP.KMPX.SV.W.0170.000000T0000Z-130919T1630Z/
CHISAGO MN-ISANTI MN-KANABEC MN-
1125 AM CDT THU SEP 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KANABEC...NORTHERN
ISANTI AND NORTHWESTERN CHISAGO COUNTIES WILL EXPIRE AT 1130 AM
CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 PM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

LAT...LON 4574 9314 4573 9285 4567 9286 4564 9288
      4556 9288 4541 9297 4555 9328 4560 9346
      4588 9348 4596 9314
TIME...MOT...LOC 1624Z 228DEG 36KT 4596 9305 4576 9264

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 6:59 AM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, Sep 19, 6:59 AM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
659 AM CDT THU SEP 19 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 312 AM CDT THU SEP 19 2013

LATEST RADAR IMAGERY SHOWS CONVECTION CONTINUING TO FESTER AS IT
MOVES INTO THE WESTERN AND CENTRAL PORTION OF THE FORECAST AREA.
THIS ACTIVITY IS TAPPING SOME DECENT MUCAPE OF 1500-2000 J/KG... BUT
IS OTHERWISE SUFFERING FROM A LACK OF GOOD LOW-LEVEL JET SUPPORT AND
MOISTURE TRANSPORT... WHICH IS ACTUALLY SOUTHEAST OF THE FORECAST
AREA HELPING ACTIVITY OVER NORTHERN ILLINOIS AND SOUTHERN WISCONSIN.
A SHORTWAVE OUT AHEAD OF THE MAIN UPPER TROUGH AND SURFACE FRONT IS
HELPING TO KEEP THINGS GOING OVER NORTHERN MINNESOTA... BUT WOULD
EXPECT THE ACTIVITY FARTHER SOUTH TO STRUGGLE AS IT TRIES TO KEEP
GOING INTO THE CENTRAL AND EASTERN PORTION OF THE FORECAST AREA THIS
MORNING. OTHERWISE... THE MAIN ISSUE OF CONCERN TODAY INTO TONIGHT
WILL BE THE COLD FRONT CURRENTLY LOCATED OVER THE EASTERN DAKOTAS...
WHICH WILL PUSH EAST THROUGH THIS EVENING... LIKELY EXITING THE
FORECAST AREA BY LATE EVENING. EXPECT TO SEE SHRA/TSRA FILL IN
ALONG/AHEAD OF THE FRONT DURING THE LATE MORNING AND EARLY AFTERNOON
AS IT APPROACHES THE I-35 CORRIDOR... WITH MLCAPE VALUES AOA 1500
J/KG AND DECENT FORCING AHEAD OF THE UPPER TROUGH. CHANCES FOR PCPN
SHOULD INCREASE FURTHER TO THE EAST OF I-35. CHANCES FOR SEVERE
WEATHER LOOK LIMITED WITH THE BETTER INSTABILITY OUTRUNNING THE
STRONGER DEEP LAYER SHEAR... SO DO NOT ANTICIPATE ANY WIDESPREAD
SEVERE WEATHER... ALTHOUGH THERE/S CERTAINLY SOME CHANCE ALONG/EAST
OF I-35 GIVEN THE MODERATE INSTABILITY AND AT LEAST A NARROW WINDOW
OF BETTER SHEAR ON ITS WESTERN EDGE NEAR THE FRONTAL BOUNDARY. PCPN
SHOULD MOVE OUT OF THE AREA TONIGHT AS COLD ADVECTION AND SUBSIDENCE
WORK IN BEHIND THE FRONT. WE WILL LIKELY SEE SOME COLD AIR STRATOCU
WORK INTO THE AREA LATE TONIGHT AFTER AN INITIAL PERIOD OF CLEARING
BEHIND THE FRONT.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 312 AM CDT THU SEP 19 2013

STRONG CAA IN THE WAKE OF THE COLD FRONT AND RESULTANT STEEP LOW
LEVEL LAPSE RATES WILL PROMOTE GUSTY WINDS AND A DEVELOPMENT OF
STRATOCU BEGINNING LATE TONIGHT TO THE NORTH AND WEST...PUSHING
OVERHEAD FRIDAY. MODEST AMOUNTS OF INSTABILITY THROUGH THE CLOUD-
BEARING LAYER MAY ALSO BRING A FEW SPRINKLES TO THE REGION...
PARTICULARLY NORTH OF THE MINNESOTA RIVER. LIGHT QPF ON THE
NAM/GFS/ECMWF ALSO HINT TOWARD THIS. THUS...INCREASED CLOUDS AND
WINDS...AND DECREASED TEMPERATURES FRIDAY FROM THE LAST FORECAST
PACKAGE.

THE HIGH WILL PUSH ACROSS WESTERN MINNESOTA FRIDAY NIGHT.
FORECAST SOUNDINGS REMAIN QUITE MIXED...BUT AM A BIT SKEPTICAL OF
THIS WITH THE SURFACE HIGH SO NEARBY. CLOUDS WILL QUICKLY
DISSIPATE FRIDAY EVENING AS CYCLONIC FLOW PUSHES OUT...SETTING THE
STAGE FOR A COLD NIGHT OVER THE AREA WITH LOWS IN THE MID 30S TO
LOWER 40S.

UPPER RIDGING QUICKLY BUILDS BACK OVER THE PLAINS DURING THE
WEEKEND. A FAIRLY IMPRESSIVE TEMPERATURE GRADIENT IS POSSIBLE ON
EITHER SIDE OF THE SURFACE RIDGE AXIS ACROSS THE CWA SATURDAY
AFTERNOON.

A SOUTHEASTERLY SURFACE FLOW WILL ENVELOP THE ENTIRE AREA FROM
SUNDAY INTO EARLY NEXT WEEK AS A SOUTHWEST FLOW IN THE UPPER
ATMOSPHERE STEERS WEAKENING SYSTEMS TO THE NORTH. ONE SUCH SYSTEM
WILL LIMP THROUGH MONDAY/MONDAY NIGHT. WITH RIDGING BUILDING IN
IMMEDIATELY IN THE WAKE OF THE SYSTEM...A DE-AMPLIFICATION OF SAID
SYSTEM WILL TAKE PLACE AND LITTLE OR NO FORCING WILL ACCOMPANY
WHAT IS LEFT OF THE FRONT. THUS...MAINTAINED ONLY LOW POPS.

WINDS WILL VEER MORE SOUTHERLY MIDWEEK WITH WARMER AND MORE HUMID
AIR RETURNING. MODELS ARE INCONSISTENT WITH THE POSITIONING OF A
SW-NW ORIENTED SURFACE BOUNDARY WITH THE EC FURTHER NORTH THAN
THE GFS. GFS SOLUTION WOULD BRING HIGHER POPS. EITHER
WAY...TEMPERATURES SHOULD BE 10-15 DEGREES ABOVE AVERAGE DURING
THIS PERIOD.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 648 AM CDT THU SEP 19 2013

MAINLY VFR CONDITIONS EXPECTED FOR THIS TAF CYCLE...ASIDE FROM
WITHIN ANY TSRA. MUCH OF THE TSRA ACTIVITY IS LOCATED ACROSS WRN
MN AND ERN SD AT TAF ISSUANCE TIME. THESE STORMS WILL TRACK
NORTHEAST ACROSS MN THROUGH EARLY AFTERNOON...AND INTO WRN WI BY
MID/LATE AFTERNOON. THERE REMAINS A LOT OF UNCERTAINTY WITH
PRECISE TIMING AND PLACEMENT OF GREATEST RAINFALL...SO DID NOT
STRAY TOO FAR FROM THE LAST SET OF TAFS. A PERIOD OF CLEARING IS
ANTICIPATED IMMEDIATELY BEHIND THE FRONT THIS EVENING BEFORE MVFR
STRATOCU RETURNS FROM THE NORTHWEST EARLY FRIDAY MORNING.

KMSP...BEST POTENTIAL FOR TSRA IS FROM 17-20Z WITH THE COLD FROPA...
BUT COULD CERTAINLY SEE A STRAY CELL APPROACH THE AIRPORT THIS
MORNING GIVEN THE CHAOTIC DEPICTION THIS MORNING ON RADAR.

/OUTLOOK FOR KMSP/

FRI...MVFR CIGS LIKELY...ESP EARLY. NORTHWEST WIND 10-15G23 KT.
SAT...VFR. NORTHWEST WIND 5 KTS.
SUN...VFR. SOUTHEAST WIND 10-15 KTS.
MON...VFR. SOUTHEAST WIND 10-15 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...
LONG TERM...BORGHOFF
AVIATION...BORGHOFF
Hazardous weather outlook, Sep 19, 3:27 AM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
327 AM CDT THU SEP 19 2013

MNZ041>044-047>051-054>059-064>067-073>075-082-083-091-092-200830-
DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON-
SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-REDWOOD-BROWN-NICOLLET-
WATONWAN-BLUE EARTH-MARTIN-FARIBAULT-
327 AM CDT THU SEP 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THROUGH EARLY AFTERNOON. A FEW
STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY. THE THREAT FOR SEVERE
WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION SHOULD NOT BE NEEDED.

MNZ045-052-053-060>063-068>070-076>078-084-085-093-WIZ014>016-
023>028-200830-
KANABEC-ISANTI-CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-
SCOTT-DAKOTA-LE SUEUR-RICE-GOODHUE-WASECA-STEELE-FREEBORN-POLK-
BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
327 AM CDT THU SEP 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND EARLY
THIS EVENING. THUNDERSTORMS ARE LIKELY ALONG A COLD FRONT...
PARTICULARLY THIS AFTERNOON. SOME STORMS MAY PRODUCE LARGE HAIL
AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

BORGHOFF

In the hours before

Local storm report, Sep 19, 10:08 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1008 AM CDT THU SEP 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HAIL             1 SE MONTICELLO         45.29N 93.79W
09/19/2013  E1.00 INCH       WRIGHT             MN   AMATEUR RADIO

            I-94 AND WRIGHT CTY HWY 118

&&

MKM
Local storm report, Sep 19, 10:12 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1012 AM CDT THU SEP 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND DMG     2 S WAVERLY             45.04N 93.97W
09/19/2013                   WRIGHT             MN   TRAINED SPOTTER

            TREE LIMBS BLOCKING SB WRIGHT CR8

&&

MKM
Local storm report, Sep 19, 10:13 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1013 AM CDT THU SEP 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     HAIL             2 N ELK RIVER           45.36N 93.57W
09/19/2013  E1.25 INCH       SHERBURNE          MN   AMATEUR RADIO

&&

MKM
Local storm report, Sep 19, 10:14 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1014 AM CDT THU SEP 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     HAIL             MAPLE LAKE              45.23N 94.00W
09/19/2013  E1.75 INCH       WRIGHT             MN   LAW ENFORCEMENT

&&

MKM
Special weather statement, Sep 19, 10:17 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1017 AM CDT THU SEP 19 2013

MNZ059-066>069-075-076-083-191600-
BLUE EARTH-CARVER-LE SUEUR-MCLEOD-NICOLLET-SCOTT-SIBLEY-WRIGHT-
1017 AM CDT THU SEP 19 2013

...STRONG THUNDERSTORMS MOVING INTO BLUE EARTH...CARVER...LE
SUEUR...MCLEOD...NICOLLET...SCOTT...SIBLEY AND WRIGHT COUNTIES
THROUGH 1100 AM CDT...

AT 1014 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
HUTCHINSON TO 9 MILES SOUTH OF GAYLORD TO 8 MILES SOUTH OF MINNEOPA
STATE PARK. THESE STORMS WERE MOVING NORTHEAST AT 55 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MINNEOPA STATE PARK.
  HUTCHINSON AIRPORT.
  SUMTER.
  OTTAWA.
  GREENLAND.
  ST THOMAS.

LAT...LON 4439 9434 4471 9456 4472 9450 4490 9449
      4498 9431 4498 9426 4501 9426 4515 9393
      4494 9376 4489 9377 4489 9372 4480 9365
      4452 9352 4427 9352 4420 9364 4420 9375
      4413 9376 4392 9411
TIME...MOT...LOC 1517Z 230DEG 48KT 4484 9449 4446 9422
          4408 9403
Local storm report, Sep 19, 10:31 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1031 AM CDT THU SEP 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HEAVY RAIN       MONTICELLO              45.30N 93.80W
09/19/2013  U0.00 INCH       WRIGHT             MN   AMATEUR RADIO

            STREET FLOODING IN DOWNTOWN MONTICELLO - ROADS CLOSED HWY
            25 AND BROAD ST

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 12:57 AM CDTSpecial Weather StatementMPXDouglas48 min
Sep 19, 1:14 AM CDTSpecial Weather StatementMPXTodd61 min
Sep 19, 1:30 AM CDTSpecial Weather StatementMPXSwift75 min
Sep 19, 2:28 AM CDTSpecial Weather StatementMPXMorrison, Stearns62 min
Sep 19, 4:00 AM CDTSpecial Weather StatementMPXLac qui Parle60 min
Sep 19, 5:28 AM CDTSpecial Weather StatementMPXLac qui Parle47 min
Sep 19, 7:34 AM CDTSpecial Weather StatementMPXLac qui Parle41 min
Sep 19, 8:07 AM CDTSpecial Weather StatementMPXRedwood, Yellow Medicine53 min
Sep 19, 8:17 AM CDTSevere Thunderstorm WarningMPXChippewa, Redwood, Renville, Yellow Medicine43 min
Sep 19, 8:49 AM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville41 min
Sep 19, 9:09 AM CDTSpecial Weather StatementMPXWright51 min
Sep 19, 9:27 AM CDTSpecial Weather StatementMPXBlue Earth, Brown, Martin, Nicollet, Sibley, Watonwan63 min
Sep 19, 9:33 AM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, McLeod, Wright42 min
Sep 19, 9:54 AM CDTSevere Thunderstorm WarningMPXAnoka, Isanti, Sherburne51 min
Sep 19, 10:17 AM CDTSpecial Weather StatementMPXBlue Earth, Carver, Le Sueur, McLeod, Nicollet, Sibley43 min
Sep 19, 10:58 AM CDTSpecial Weather StatementMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 2 more47 min
Sep 19, 11:02 AM CDTSpecial Weather StatementMPXChisago43 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.